I'm quitting....my antidepressants
Thursday, January 27, 2011
So over the last three years, despite numerous efforts to lose weight I have gained about 20lbs. After 2 1/2 months of eating right and exercising i have lost 0lbs and only one inch off each thigh. I am waiting for results back from my dr about my thyroid levels. However, I did get blood work done and although my cholesterol/lipid levels are fantastic my blood sugar is high normal. I have come to the conclusion that all this is due to the lexapro that I am taking. I have done extensive research about lexapro and weight gain and the struggles with losing it. Now it seems that its also contributing to my high blood pressure. I have consulted a program called "The road back" and will be undertaking a nutritional supplementation program to help minimize side effects while coming off medication. I'm hoping that this will get me started because I am beyond frustrated currently. If anyone has any advice for coming off antidepressants I'd love to hear it.